Shapes of knotted cyclic polymers

Details

Ressource 1Download: BIB_2F88CF511535.P001.pdf (232.51 [Ko])
State: Public
Version: Author's accepted manuscript
Serval ID
serval:BIB_2F88CF511535
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Shapes of knotted cyclic polymers
Journal
Bussei Kenkyu
Author(s)
Millett K.C., Plunkett P., Piatek M., Rawdon E.J., Stasiak A.
ISSN
0525-2997
Publication state
Published
Issued date
2009
Peer-reviewed
Oui
Volume
92
Number
1
Pages
32-37
Language
english
Create date
09/11/2009 11:23
Last modification date
20/08/2019 13:13
Usage data